ConservMP.pdf (366.92 kB)
Download file

An isospectral problem for global conservative multi-peakon solutions of the Camassa–Holm equation

Download (366.92 kB)
journal contribution
posted on 04.10.2018, 10:54 by Jonathan EckhardtJonathan Eckhardt, Aleksey Kostenko
We introduce a generalized isospectral problem for global conservative multi-peakon solutions of the Camassa–Holm equation. Utilizing the solution of the indefinite moment problem given by M. G. Krein and H. Langer, we show that the conservative Camassa–Holm equation is integrable by the inverse spectral transform in the multi-peakon case.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Communications in Mathematical Physics

Volume

329

Issue

3

Pages

893 - 918

Citation

ECKHARDT, J. and KOSTENKO, A., 2014. An isospectral problem for global conservative multi-peakon solutions of the Camassa–Holm equation. Communications in Mathematical Physics, 329(3), pp. 893-918.

Publisher

© Springer

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Acceptance date

07/05/2013

Publication date

2014-02-22

Notes

This is a post-peer-review, pre-copyedit version of an article published in Communications in Mathematical Physics. The final authenticated version is available online at: https://doi.org/10.1007/s00220-014-1905-4

ISSN

0010-3616

eISSN

1432-0916

Language

en